# SDR ASOA2015031212366

- Difficulty date: March 7, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,828 hours, 10,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE OF FS 280 FLOORBEAM CORRODED BETWEEN RBL9 AND LBL9.  UPON FURTHER INVESTIGATION FOUND THE 280 FWD SUPPORT ANGLE CORRODED AND NOT THE 280 FLOORBEAM. FWD SUPPORT ANGLE CORRECTED.
